1 - 10 of 23 articles
Chemotherapy‐induced cardiotoxicity in adults and children is a topic with a growing interest in the cardiology literature. The ability to detect cardiac dysfunction in a timely manner is essential in order to begin adequate treatment and prevent further deterioration. This article aims to...
Heparin‐induced thrombocytopenia (HIT) is a life‐threatening complication of heparin therapy. The risk for HIT correlates with the cumulative dosage of heparin exposure. In Fontan patients, recurrent systemic anticoagulation, traditionally with heparin, is used to alleviate the thrombotic...
Read and print from thousands of top scholarly journals.
Continue with Facebook
Sign up with Google
Log in with Microsoft
Already have an account? Log in
Bookmark this article. You can see your Bookmarks on your DeepDyve Library.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.